# SDR FXGA2020011392002

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: 652460817
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLIGHT SPOILER ACTUATOR SUPPORT BRACKETS CRACKED, INBRD AND OUTBRD.  REPALACED LEFT WING #3 SPOILER ACTUATOR BRACKETS (BOTH).  REMOVED AND REPLACE LEFT WING #3 SPOILER ACTUATOR BRACKETS P/N 65-24608-17 OUTBOARD BRACKET, AND P/N 65-24608-19 INBOARD BRACKET.
